Прямые разложения квазигрупп

Г.Б. Белявская

Matematiceskie issledovanija (1987)

  • Volume: 95, page 23-38
  • ISSN: 0542-9994

How to cite


Белявская, Г.Б.. "Прямые разложения квазигрупп." Matematiceskie issledovanija 95 (1987): 23-38. <http://eudml.org/doc/189924>.

author = {Белявская, Г.Б.},
journal = {Matematiceskie issledovanija},
keywords = {direct decompositions; quasigroup; normal subsets},
language = {rus},
pages = {23-38},
publisher = {Institut Matematiki s Vycislitel'nym Centrom, Akademija Nauk Moldavskoj SSR},
title = {Прямые разложения квазигрупп},
url = {http://eudml.org/doc/189924},
volume = {95},
year = {1987},

AU - Белявская, Г.Б.
TI - Прямые разложения квазигрупп
JO - Matematiceskie issledovanija
PY - 1987
PB - Institut Matematiki s Vycislitel'nym Centrom, Akademija Nauk Moldavskoj SSR
VL - 95
SP - 23
EP - 38
LA - rus
KW - direct decompositions; quasigroup; normal subsets
UR - http://eudml.org/doc/189924
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.